# SDR P5CA9700431

- Difficulty date: March 8, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N3203Y
- Make and model: Boeing 747128
- Aircraft serial: 19751
- Engine: Pwa JT9D7A
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Breather
- Condition: Cracked
- Location: Rt Engine
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 ENGINE BREATHER EXHAUST IS CRACKED.  CRACK WELDED, REPAIRED PER P AND W 70-42-1 OVERHAUL MANUAL CHPT 4.  ALUM. INSP REPAIR PER NDT PART 6, 54-10-01.  NO CRACK FOUND.
